# SDR NACA202507170012

- Difficulty date: March 7, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON HFEC OPEN HOLE INSP. OF "T" FITTING PER SB 767-53-0116 LOCATED BTWN L/H STA 960 TO STA 975, STGR 22 FOUND 1EA HOLE WITH A CRACK INDICATION.  ACCOMPLISHED EA#767-5300-73-B0458 I/R ON THE AFT SIDE OF THE FWD WEB P/N 111T1003 AT STA 955 JUST OUT BOARD OF LBBL 74.69, APPROXIMATELY WL168. FOUND TO BE STRUCTURALLY ACCEPTABLE AS CATEGORY A.
